Uniform taxation and consumer preferences
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Samuelson, P. A., 1986. "Theory of optimal taxation," Journal of Public Economics, Elsevier, vol. 30(2), pages 137-143, July.
- Jewitt, Ian, 1981. "Preference structure and piecemeal second best policy," Journal of Public Economics, Elsevier, vol. 16(2), pages 215-231, October.
- R. G. Lipsey & Kelvin Lancaster, 1956. "The General Theory of Second Best," Review of Economic Studies, Oxford University Press, vol. 24(1), pages 11-32.
- Sadka, Efraim, 1977. "A theorem on uniform taxation," Journal of Public Economics, Elsevier, vol. 7(3), pages 387-391, June.
When requesting a correction, please mention this item's handle: RePEc:eee:pubeco:v:58:y:1995:i:1:p:73-84. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.